MathSciNet Relay Station
MathSciNet bibliographic data
MR1887081 15A18 (15A48)
Hillar, C.; Johnson, C. R.; Spitkovsky, I. M. Positive eigenvalues and two-letter generalized words. Electron. J. Linear Algebra 9 (2002), 21–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement